# SDR GTIA20130407630

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 17,747 hours, 11,678 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE MOORING LINE AND ELECTRICAL WIRING INCORRECTY INSTALLED.  CORRECTED L2 DOOR SLIDE MORING AND ELECTIRCAL WIRING.
